# SDR COEA2023071905805

- Difficulty date: May 21, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 38,784 hours, 41,856 cycles
- System (JASC): 5700 · Wing Structure
- Part: Access Panel
- Part number: 21S524R0014900
- Part serial: NA
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 245651 NR 500022  HEAVY CHECK   COE/MAJOR REPAIR: L/H WING ACCESS PANEL 521DT HAS FRETTING. CORRECTIVE ACTION: REPAIRED PER SRAS DO/TS-1529/05...03169 ISSUE I, DATED 7/13/2023.
